MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE CR RT MS INS TRL SZ 6 5; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 3015516266 ATUNE CR RT MS INS TRL SZ 6 5; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 254710605
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, that item was chipped.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that item was chipped.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed that the atune cr rt ms ins trl sz 6 5 had signs of nicks, and the device exhibited burn marks on the top right edge.However, chipped condition was not found.Nicks are consistent with other tools and hard edges coming in contact with the device.Properly handling and attention to the approved use of the device diminishes the risk of failure.Burn marks can be attributed with the device coming into contact with a heated instrument, which likely caused localized thermal damage to the surface.Ensuring proper handling and strict adherence to the approved use guidelines for the device are crucial in reducing the risk of such failures.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the atune cr rt ms ins trl sz 6 5 would not have contributed to the complained device issue.¿ based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
ATUNE CR RT MS INS TRL SZ 6 5
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19973000
Report Number1818910-2024-17297
Device Sequence Number8585647
Product Code HWT
UDI-Device Identifier10603295539865
UDI-Public(01)10603295539865(10)SI549381
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254710605
Device Lot NumberSI549381
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer08/15/2024
08/26/2024
09/12/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date08/21/2024
08/27/2024
09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexMale